Weakened WARP and top-cycle choice rules

Ehlers, Lars and Sprumont, Yves 2008, Weakened WARP and top-cycle choice rules, Journal of Mathematical Economics, vol. 44, no. 1, pp. 87-94, doi: 10.1016/j.jmateco.2007.05.004.

Attached Files
Name Description MIMEType Size Downloads

Title Weakened WARP and top-cycle choice rules
Author(s) Ehlers, Lars
Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Journal name Journal of Mathematical Economics
Volume number 44
Issue number 1
Start page 87
End page 94
Total pages 8
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2008-01-01
ISSN 0304-4068
Keyword(s) context independence
weakened WARP
top cycle
Language eng
DOI 10.1016/j.jmateco.2007.05.004
Indigenous content off
Field of Research 14 Economics
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2007, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143837

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 20 times in TR Web of Science
Scopus Citation Count Cited 20 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 19 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:24:19 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.